# SDR UHLA2015010300014

- Difficulty date: January 3, 2015
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 29,351 hours, 18,044 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Latch
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FRAME LATCH FITTING FASTENERS SHOW SIGNS OF CORROSION.   R & R ALL HARDWARE AND ALL 4 FWD CARGO DOOR FRAME LATCH FITTINGS REF AMM 53-21-29.
